# SDR C2XA07RI079

- Difficulty date: September 12, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 21,244 hours, 19,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2297 - EWR - CREW REPORTED EMERGENCY FLOOR LIGHTING WIRE IS VISIBLE OUTSIDE PLASTIC MOLDING AND STRIP IS INOPERATIVE BY SEAT 12A.  EWR MX REMOVED AND REPLACED EMERGENCY FLOOR STRIP IAW EMB 145 AMM 33-50-12.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
